# SDR SWAA2022030223639

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS A DELAMINATED DENT 7.3' FROM THE AFT EDGE; 13.5' FROM THE L/H EDGE / REPAIRED DELAMINATED DENT 7.3' FROM THE AFT EDGE 13.5' FROM THE L/H ON PANEL 193D IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1
